MathSciNet Relay Station
MathSciNet bibliographic data
MR606624 62E10 (60B15)
Letac, Gérard Isotropy and sphericity: some characterisations of the normal distribution. Ann. Statist. 9 (1981), no. 2, 408–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement